Help Me-pg113262242518

2 Replies
Sara - November 21

i have been on the pill for 5 years and never late or miss a period. i was suppose to start my period November 16 and never did so this week i am spotting brown color off and on i always start the day i am suppose too never late

 

Grandpa Viv - November 21

Read the possible side effects of the pill you are using on the manufacturer's web site. Chances are that some little change in your life has accentuated this particular side effect. Do not a__sume you are pregnant and quit taking the pill. That is one quick way to get there. Take a home preg test before you start your next active pills, and if still concerned, call the prescribing doctor/clinic for advice. Good luck!

 

kelly - November 22

Sara, I was on the pill for 5 years and started spotting like you. It is common for the pill to stop working with our bodies. You may need to change your pill. From a lot of the pills I have read up on, a lot of them have a 5% failure rate.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?